Volume 16 Number 3
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues

Volume 16
Issue 3, 613–890
Issue 2, 309–612
Issue 1, 1–308

Volume 15, 8 issues

Volume 14, 8 issues

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author Index
To Appear
Other MSP Journals
Author Index – G
Galicer, Daniel
Monomial convergence on $\ell_r$
Galise, Giulio
A junction condition by specified homogenization and application to traffic lights
Galkowski, Jeffrey
Eigenfunction scarring and improvements in $ L^\infty $ bounds
Gallagher, Isabelle
Dispersive estimates for the Schrödinger operator on step 2 stratified Lie groups
Gallay, Thierry
Long-time asymptotics for two-dimensional exterior flows with small circulation at infinity
Spectral stability of inviscid columnar vortices
Gallouët, Thomas
Incompressible immiscible multiphase flows in porous media: a variational approach
Gálvez, José
Serrin's overdetermined problem for fully nonlinear non-elliptic equations
Gancedo García, Francisco
Porous media: the {M}uskat problem in three dimensions
Gannot, Oran
Resolvent estimates for spacetimes bounded by Killing horizons
García-Juárez, Eduardo
The Peskin problem with viscosity contrast
Gariboldi, Bianca
Optimal asymptotic bounds for designs on manifolds
Gavrus, Cristian
Wave maps on (1+2)-dimensional curved spacetimes
Geng, Jun
Asymptotic expansions of fundamental solutions in parabolic homogenization
Georgiev, Bogdan
Nodal geometry, heat diffusion and Brownian motion
Gérard, Christian
Construction of Hadamard states by characteristic Cauchy problem
Gérard, Patrick
Effective integrable dynamics for some nonlinear wave equation
Gérard-Varet, David
Nonlinear boundary layers for rotating fluids
Well-posedness of the hydrostatic Navier-Stokes equations
Germain, Pierre
Bilinear dispersive estimates via space-time resonances, I: the one-dimensional case
On the continuous resonant equation for NLS II. Statistical study.
Germinet, François
Erratum to ``Poisson statistics for eigenvalues of continuum random Schr\"{o}dinger operators''
Poisson statistics for eigenvalues of continuum random Schrödinger operators
Gess, Benjamin
Optimal regularity in time and space for the porous medium equation
Ghergu, Marius
Isolated Singularities for Semilinear Elliptic Systems with Power-Law Nonlinearity
Ghosh, Tuhin
The Calderon problem for the fractional Schrodinger equation
Ghoul, Tej-Eddine
On the stability of type II blowup for the 1-corotational energy supercritical harmonic heat flow
Stable self-similar blowup for a family of nonlocal transport equations
Ghoussoub, Nassif
Hardy-Singular boundary mass and Sobolev-critical variational problems
Sign-changing solutions for critical equations with Hardy potential
Giacomelli, Lorenzo
The 1-harmonic flow with values in a hyperoctant of the $N$-sphere
Giacomini, Alessandro
Fracture with healing: a first step towards a new view of cavitation
Local minimality results for the Mumford-Shah functional via monotonicity
Gigante, Giacomo
Optimal asymptotic bounds for designs on manifolds
Gil, Juan
Dynamics on Grassmannians and resolvents of cone operators
Glass, Olivier
External boundary control of the motion of a rigid body immersed in a perfect two-dimensional fluid
Globevnik, Josip
Complete embedded complex curves in the ball of $\mathbb{C}^2$ can have any topology
Glogić, Irfan
On the existence and stability of blowup for wave maps into a negatively curved target
Gloria, Antoine
Quantitative estimates in stochastic homogenization for correlated coefficient fields
Gmeineder, Franz
On the Trace Operator for Functions of bounded A-Variation
Gobbino, Massimo
On the gap between Gamma-limit and pointwise limit for a non-local approximation of the total variation
Optimal constants for a non-local approximation of Sobolev norms and total variation
Goldman, Michael
On minimizers of an isoperimetric problem with long-range interactions under a convexity constraint
Gomes, Seán
Generic KAM Hamiltonians are not quantum ergodic
Gómez-Serrano, Javier
A note on stability shifting for the Muskat problem II: from stable to unstable and back to stable
Gonçalves, Felipe
Local maximizers of adjoint Fourier restriction estimates for the cone, paraboloid and sphere
Goncharuk, Nataliya
Complex rotation numbers: bubbles and their intersections
González Nogueras, Marí­a del Mar
Fractional conformal Laplacians and fractional Yamabe problems
Górny, Wojciech
Least gradient problem on annuli
Goudon, Thierry
Regularity of velocity averages for transport equations on random discrete velocity grids
Solutions of the 4-species quadratic reaction-diffusion system are bounded and $C^\infty$-smooth, in any space dimension
Gouëzel, Sébastien
Classical and microlocal analysis of the x-ray transform on Anosov manifolds
Grébert, Benoît
A Nekhoroshev-type theorem for the nonlinear Schr\"{o}dinger equation on the torus
Reducibility of the quantum harmonic oscillator in $d$-dimensions with polynomial time dependent perturbation
Greenfeld, Rachel
Fuglede's spectral set conjecture for convex polytopes
Greenleaf, Allan
On triangles determined by subsets of the Euclidean plane, the associated bilinear operators and applications to discrete geometry
Propagation and recovery of singularities in the inverse conductivity problem
Grellier, Sandrine
Effective integrable dynamics for some nonlinear wave equation
Gressman, Philip
Geometric averaging operators and nonconcentration inequalities
Grigis, Alain
Resonance widths for the molecular predissociation
Grubb, Gerd
Local and nonlocal boundary conditions for $\mu$-transmission and fractional elliptic pseudodifferential operators
Gualdani, Maria
Estimates for radial solutions of the homogeneous Landau equation with Coulomb potential
Guan, Bo
On Estimates for Fully Nonlinear Parabolic Equations on Riemannian Manifolds
Guedj, Vincent
A Lichnerowicz estimate for the first eigenvalue of convex domains in K\"{a}hler manifolds
Guès, Olivier
Semilinear geometric optics with boundary amplification
Guijarro, Luis
Obstructions to the existence of limiting Carleman weights
Guillarmou, Colin
Eigenvalue bounds for non-self-adjoint Schrödinger operators with non-trapping metrics
Power spectrum of the geodesic flow on hyperbolic manifolds
Restriction and spectral multiplier theorems on asymptotically conic manifolds
Guillen, Nestor
Estimates for radial solutions of the homogeneous Landau equation with Coulomb potential
Guo, Bin
Parabolic dimensional reductions of 11D supergravity
Guo, Shaoming
Hilbert transform along measurable vector fields constant on Lipschitz curves: $L^2$ boundedness
Sharp variation-norm estimates for oscillatory integrals related to Carleson’s theorem
Guo, Yan
Decay of viscous surface waves without surface tension in horizontally infinite domains
Local well-posedness of the viscous surface wave problem without surface tension
Guo, Zihua
Well-posedness and scattering for the Zakharov system in four dimensions